# SDR CALA0400437

- Difficulty date: April 28, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N14664
- Make and model: Boeing 737524
- Aircraft serial: 28925
- Aircraft time: 15,630 hours, 8,276 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550820362
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING TRAILING EDGE PANEL WORN JUST INBOARD OF NUMBER 3 FLAP TRACK FAIRING.  REMOVED AND REPLACED ANGLE PER SRM 51-10-02.
